MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2026
Type of Reportable Event Death
Event or Problem Description
Philips received a complaint on a patient information center ix indicating the customer requested assistance obtaining information following the death of a telemetry patient.The clinical audit log was reviewed, revealing red alarms including asystole were generated prior to the ecg leadset becoming unplugged at 0925.After this, there was an ecg leads off alarm, an alarm pause, atrial fibrillation alarm then ended.The alarms were acknowledged at the surveillance, after which time there was no further information seen from this patient until 1905 when a tele battery low technical alarm was generated.The nurse indicated the patient was found unresponsive and pulseless sometime after 1800.Though the exact cause of the event remains unknown, the customer stated, 'they are not reporting that the issue was caused by the device and believe the issue was probably caused by nurses not replacing the tele pack batteries after receiving low battery notifications requiring replacement to continue monitoring'.Based on the information received, there does not appear to be a device malfunction that caused or contributed to the reported death; however, use issues related to alarm management and clinical workflow may have been factors.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included pulling the alarm logs and communication with the customer.The results of the analysis confirmed there was no issue with the philips equipment.Based on the results of the analysis, the product was confirmed to be operating per specifications and use issues related to alarm management and clinical workflow may have been factors in the event.The customer was provided with alarm logs as requested.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50580697
Report Number9610816-2026-101786
Device Sequence Number13229740
Product Code MHX
UDI-Device Identifier00884838122772
UDI-Public(01)00884838122772(10)4.3.2.0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown